# SDR C2XA03CL020

- Difficulty date: January 20, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Packing
- Part number: M8324819042
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT#2848 THE CREW REPORTED A FUEL SMELL IN THE COCKPIT WITH THE APU BLEED ON.MAINTENANCE RELEASED THE AIRCRAFT I/A/W MEL 49-00-00.MAINTENANCE INSPECTED AND REPLACED THE PACKING AND TEFLON RETAINER ON THE OUTLET OF THE APU MAIN FUEL SOLENOID VALVE.OPERATIONAL CHECKS WERE GOOD.
